Journal of Applied Mathematics and Decision Sciences
Volume 2005 (2005), Issue 2, Pages 107-111
Minmax strongly connected subgraphs with node penalties
Department of Mathematics, Simon Fraser University, 13450 102 Avenue Surrey, V3T 5X3, BC, Canada
Received 10 October 2002; Revised 25 July 2003
Copyright © 2005 Abraham P. Punnen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We propose an to find a minmax strongly connected spanning subgraph of a digraph with nodes and arcs. A generalization of this problem called the minmax strongly connected subgraph problem with node penalties is also considered. An algorithm is proposed to solve this general problem. We also discuss ways to improve the average complexity of this algorithm.